# SDR ASOA2015072313372

- Difficulty date: July 19, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 18,455 hours, 11,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOILLUMINESCENT STRIP MISSING IN THE GALLEY.   INSTALLED NEW PHOTOILLUMINESCENT STRIP IN GALLEY IAW AMM 33-51-11.
